Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: withdrawal symptoms coming off zoloft BradG

Posted by BradG on April 13, 2004, at 17:31:10

In reply to Re: withdrawal symptoms coming off zoloft hcwz, posted by BradG on April 13, 2004, at 17:24:10

Here is a good reference for tapering off many SSRI's. Zolft is jsut one of the many that has tapering advice. Hope this may be useful.
http://www.prozactruth.com/tapertest.htm#zoloft


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BradG thread:5582
URL: http://www.dr-bob.org/babble/20040412/msgs/336074.html